# SDR MALA954651

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26906
- Make and model: Swrngn SA227AC
- Aircraft serial: AC654B
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Part number: 8975428
- Condition: Sticking
- Location: Rt Prop
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 3242 - AFTER TAKEOFF FROM MSP, THE RIGHT BETA LIGHT ILLUMINATED.  THE AIRCRAFT RETURNED TO MSP WITHOUT INCIDENT.  MAINTENANCE PERSONNEL FOUND THE RIGHT BETA SWITCH TO BE STICKING AND REPLACED THE SWITCH.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
